# SDR SWAA2024121874000

- Difficulty date: December 4, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N933WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36640
- Aircraft time: 50,478 hours, 30,801 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Gusset
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON GUSSET LOCATED BS500D AND STR19L FWD CARGO COMPARTMENT 2024-748190<[01] REPLACED GUSSET LOCATED BS 500D AND STR 19L AT FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02; DWG: 143A7902; SHEET: 209; REV: -; SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED GUSSET LOCATED BS 500D AND STR 19L AT FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02; DWG: 143A7902; SHEET: 209; REV: -; SEE INDIVIDUAL SIGN OFF BELOW.
